# SDR SWAA2020102621587

- Difficulty date: October 7, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 54,001 hours, 32,013 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TRACK AROUND FASTENER HOLE AT AFT CARGO BAY BS 727A+10 LB L17 WL 156.  REPAIRED AFT CARGO BAY TRACK BS 727A+10 LBL 17 WL156, PER ER 20-03428 REV IR AND EA 20-153-02073 REV IR.
